# SDR R61A0220240100055

- Difficulty date: January 28, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 23,617 hours, 15,975 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES COMING OUT OF AIR VENT IN CABIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. AFTER PARKING, SMELLED FROM FLIGHT DECK VENT.  PERFORMED E1 AND 2 RUN UP, BOTH BLEED OPS CHECKS GOOD.
